# SDR CWQR200624

- Difficulty date: August 21, 2006
- Submitted: August 29, 2006
- Operation: General aviation
- Aircraft: N668QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605268
- Aircraft time: 4,001 hours
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Cable
- Part number: 666000134
- Condition: Broken
- Location: Elevator Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PHASE 1-4 INSPECTION, OPERATOR REQUESTED WE INSPECT THE AFT ELEVATOR TRIM CABLES. UPON INSPECTION WE FOUND BROKEN WIRES. TOOK CABLE TENSIONS, FOUND TO BE WITHIN LIMITS AND CABLE WAS CENTERED ON THE PULLEYS. THE CABLE WAS REMOVED AND LOOP TEST SHOWED MORE BROKEN WIRES. AN SCR HAS BEEN SUBMITTED TO MFG UNDER NR 250293.
